Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Penis problem with brain inactivity

sir, iam 18 years old i have a problem that last year i mastabuted,after 3rd mastabutation my penis stopped working my brain too stopped working from child iam an active guy in all activities.sir please help out of here due to this problem iam getting irritated and frustation my penis not working ,due to this i lost soo many things in my life
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your details. Ridiculous. I think you are over exagerating. You masturbated thrice last year and on the third masturbation your penis stopped working. Now for the last year completely you were worrying about your not-working-penis and did not do any treatment for that. Dear, you are being anxious about your sexual organ. That could make you impotent. I think that has happened here. You might need sexological counseling or psychotherapy to put you in normal course.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor